Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How to decrease NE ?

Posted by SLS on January 5, 2009, at 13:21:20

In reply to Re: How to decrease NE ? SLS, posted by mav27 on January 5, 2009, at 10:35:29

That brain "lag" might have been due to the strong anticholinergic properties of imipramine. A few people complain of being "dumb" or "stupid" when taking imipramine. Desipramine has a much reduced liability in this regard.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:871750
URL: http://www.dr-bob.org/babble/20090104/msgs/872374.html